Tinnitus with Ear Pressure and Pain

Discussion in 'Support' started by Heather43, Apr 1, 2018.

    1. Heather43

      Heather43 Member

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Medication
      I’ve been experiencing tinnitus in my right ear for about two weeks.

      I also have a lot of head and sinus pressure and pain/fullness in my ears.

      I went to urgent care and said that I have fluid in my ears and sinusitis. I was prescribed augmentin and am on day 4 of my 10 day dose.

      I woke up this morning with very little ringing in my ears but when I move my head it starts up.

      When I hold my nose and blow gently the ringing goes away for a bit and then returns which makes me think it’s related to this infection.

      Is there anything else that I can take that might help with the ringing / congestion/ pressure?
       
    2. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England,
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Try steam inhalation or nose spray to help clear your sinuses.
      Love glynis
       
    3. AUTHOR
      AUTHOR
      Heather43

      Heather43 Member

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Medication
      Thanks Glynis! Sounds silly but I have to figure out how to do steam inhalation - I guess boiling water on the stove?
       
    4. Jack Barnes

      Jack Barnes Member

      Tinnitus Since:
      2007
      Cause of Tinnitus:
      Acoustic trauma
      @Heather43 I have a couple tips for ya. Make sure you use purified water and then pour it in a bowl after you get it boiling. Then let it cool a bit before you breathe it or you can burn your lungs. Also draping a towel over your head while breathing the steam makes it more effective.
       
    5. Luman
      Spaced

      Luman Member Benefactor

      Location:
      Brooklyn
      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Intermittent Tinnitus probably noise induced
      Hi, you can get a pretty good facial electric steam inhaler, they're not expensive either.
       
    6. AUTHOR
      AUTHOR
      Heather43

      Heather43 Member

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Medication
      Thank you all for responding! I’m going to order the facial steamer and do the boiling water in a bowl in the meantime.

      It’s strange... if I’m sitting still or laying down the ringing stops but if I move around a lot, the ringing starts up and stays around for a while. I just hope this antibiotic does it’s job.
       
    7. AUTHOR
      AUTHOR
      Heather43

      Heather43 Member

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Medication
      My tinnitus shows as a high pitched morse code like noise. It has the same pitch but isn’t a constant noise. Are there different”types” of tinnitus?

      Today is day 6 of my antibiotic. I’ve been doing a saline wash, using a nose spray and using steam. My right ear still seems full.

      Yesterday I had noise in the morning but most of the day the tinnitus was gone. It did come back for a bit last night before bed. If I move quickly or bend I would get a quick noise and then silence. This morning when I woke up it was back after I got up and moving, but it’s not present right now. I’m hoping that this is a good sign that when the infection clears up and the fluid reduces in my ears that the ringing will go away. All day yesterday I was worried that something I would do would bring it back. It also seems like my hearing is more sensitive right now - is that common?
       
    8. Julryan

      Julryan Member

      Tinnitus Since:
      May 24 2018
      Cause of Tinnitus:
      Tobramycin
      @Heather43 did your tinnitus clear up with the antibiotic? How are you feeling? I have similar symptoms and wonder if an antibiotic would help. Thanks, I hope you are well! Let us know! -Jul
       
    9. cspc
      Studious

      cspc Member

      Tinnitus Since:
      02/2018
      Cause of Tinnitus:
      Acoustic Trauma
      The last days of an antibiotic are tough. I have also what you describe but it's not due to my sinuses. Make sure you drink enough fluids, eat bananas, take magnesium and probiotics to minimize the electrolyte and fluid imbalance from it and also improve blood circulation. Check for any interactions between the antibiotics you take and other vitamins or medications. If you have a spare tablet of serc or betaserc and its ingredients don't interact with it you could take it. I've stopped my prescribed betaserc during my antibiotic. I'm in the last day but I'm not sure if it was the right thing to do. I thinking of getting one tonight just to make sure that no other strange t sound appears tomorrow.
       

Share This Page

Loading...